# SDR FDEA202502180247

- Difficulty date: February 18, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N873FD
- Make and model: Boeing 777F
- Aircraft serial: 40679
- Aircraft time: 12,503 hours, 2,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 176081
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT INOP IN SUPERNUMERARY  CABIN - OVER DOOR L1.   REMOVED AND REPLACED LH EMERGENCY LIGHT POWER SUPPLY REF. AMM 33-51-06-2.  ALL LIGHTS TEST GOOD.   A/C OK FOR SERVICE.
